# SDR DL73E972554

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243WA
- Make and model: Boeing 737247
- Aircraft serial: 23517
- Engine: Pwa JT8D15A
- System (JASC): 2420 · AC Generation System
- Part: Transformer
- Part number: 941D3391
- Condition: Intermittent
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, NR 1 GEN BUSS TRIPPED AND WOULD NOT RESET/APU WOULD NOT PICK UP BUSS EITHER.  REPLACED NUMBER 1 ENG CURRENT TRANSFORMER, CHECKS GOOD.
